MathSciNet Relay Station
MathSciNet bibliographic data
MR1465162 (98k:60065) 60G40 (60J65)
Bañuelos, Rodrigo; Smits, Robert G. Brownian motion in cones. Probab. Theory Related Fields 108 (1997), no. 3, 299–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement